Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 146, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 26, 2016, 3:54 PM EDT for Adams County, Scioto County, Ohio. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2016, 3:54 PM EDT (19:54 UTC)
- Expired
- Jul 26, 2016, 4:18 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 91 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 3:54 PM EDT | TSTM WND DMG | Sw Blue Creek, OH | TREE KNOCKED DOWN ALONG BLUE CREEK RD. TIME ESTIMATED FROM RADAR. |
| Jul 26, 4:16 PM EDT | TSTM WND DMG | 4 Nw Portsmouth, OH | TREE DOWN ALONG DRY RUN RD IN WEST PORTSMOUTH. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
197
WUUS51 KILN 261954
SVRILN
OHC001-145-262030-
/O.NEW.KILN.SV.W.0146.160726T1954Z-160726T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT TUE JUL 26 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL SCIOTO COUNTY IN SOUTHWESTERN OHIO...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 430 PM EDT.
* AT 353 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
VANCEBURG...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BLUE CREEK...FRIENDSHIP...MCDERMOTT...TURKEY CREEK LAKE...
LOMBARDSVILLE AND WEST PORTSMOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3882 8335 3885 8301 3872 8304 3870 8305
3868 8335
TIME...MOT...LOC 1953Z 270DEG 27KT 3874 8327
HAIL...0.75IN
WIND...60MPH
$$
HICKMAN3 follow-up statements
436
WWUS51 KILN 262001
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT TUE JUL 26 2016
OHC001-262011-
/O.CAN.KILN.SV.W.0146.000000T0000Z-160726T2030Z/
ADAMS OH-
401 PM EDT TUE JUL 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3883 8327 3885 8301 3872 8304 3870 8305
3869 8327
TIME...MOT...LOC 2001Z 266DEG 27KT 3875 8319
$$
OHC145-262030-
/O.CON.KILN.SV.W.0146.000000T0000Z-160726T2030Z/
SCIOTO OH-
401 PM EDT TUE JUL 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WEST CENTRAL SCIOTO COUNTY...
AT 401 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
ROSEMOUNT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCDERMOTT...TURKEY CREEK LAKE...LOMBARDSVILLE...FRIENDSHIP AND WEST
PORTSMOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3883 8327 3885 8301 3872 8304 3870 8305
3869 8327
TIME...MOT...LOC 2001Z 266DEG 27KT 3875 8319
HAIL...0.75IN
WIND...60MPH
$$
HICKMAN305
WWUS51 KILN 262013
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT TUE JUL 26 2016
OHC145-262030-
/O.CON.KILN.SV.W.0146.000000T0000Z-160726T2030Z/
SCIOTO OH-
413 PM EDT TUE JUL 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WEST CENTRAL SCIOTO COUNTY...
AT 412 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSEMOUNT...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRIENDSHIP...MCDERMOTT...LOMBARDSVILLE AND WEST PORTSMOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3885 8301 3872 8304 3870 8305 3869 8319
3884 8315
TIME...MOT...LOC 2012Z 270DEG 27KT 3875 8308
HAIL...<.75IN
WIND...60MPH
$$
HICKMAN630
WWUS51 KILN 262018
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT TUE JUL 26 2016
OHC145-262028-
/O.CAN.KILN.SV.W.0146.000000T0000Z-160726T2030Z/
SCIOTO OH-
418 PM EDT TUE JUL 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SCIOTO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3885 8301 3872 8304 3870 8305 3869 8319
3884 8315
TIME...MOT...LOC 2016Z 270DEG 27KT 3875 8302
$$
HICKMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:50 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 26, 1:50 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 150 PM EDT TUE JUL 26 2016 .SYNOPSIS... A stalled frontal boundary will provide the focus for thunderstorm development today through Wednesday. Thunderstorm chances will persist Thursday and Friday when a wave of low pressure is forecast to bring enhanced lift along the boundary. High temperatures in the middle and upper 80s today and Wednesday will fall slightly to the lower to middle 80s by Friday under clouds, precipitation and modest cold advection. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Area of convection continues to fire across central Indiana north of a stalled sfc boundary. Earlier model runs were suggesting that the front would be farther south and therefore the convection would affect nrn KY more than srn IN and srn OH. It now looks like the front will stay in srn OH, so upped pops across SE IN and srn OH and raised pops in Dayton area into the middle Scioto Valley, while lowering pops a little for nrn KY. Kept previous highs in the 80s. Lower 80s area expected in the Whitewater Valley with temperatures becoming warmer in the Scioto Valley and nrn KY. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... Frontal boundary will be gradually sagging southward through Kentucky tonight through Wednesday. Thunderstorms may still develop in the persistently moist and unstable airmass associated with the front. Best chance for thunderstorms will be along and south of the Ohio River, while northern locations may not see any convective activity. For Thursday, a wave of low pressure is forecast to develop to the west in response to a mid level short wave entering the Mississippi River Valley. This will result in increasing thunderstorm chances by Thursday afternoon, especially in southeast counties where forcing will coincide with peak instability. A few strong thunderstorms may occur in an environment featuring moderate instability and mid level flow. Temperatures rising to the mid and upper 80s Wednesday may slip a few degrees Thursday under clouds, precip and modest cold advection. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As we head into the weekend and then into early next week, mid level trough and moisture will gradually depart to our east. allowing surface high pressure to build into from the north Sunday into Monday, bringing a return to dry weather. Temperatures will show a downward trend into the weekend due to more clouds and the threat for rain. Highs in the upper 80s to near 90 Wednesday will lower into the lower/mid 80s by the weekend. Nighttime lows will be mainly in the 60s. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... TSRA have developed over CVG/LUK near a stalled frontal boundary. Expect those 2 locations to be affected by the TSRA for the first couple of hours of the period with MVFR/IFR vsbys. After that TSRA will be scattered across srn OH and nrn KY, so transitioned to a VCTS. Up at KILN, a MVFR cigs on the nrn edge of the convection has worked in. As the convection works ne, it could brush ILN. Only went with VCTS for a few hours to cover the threat. DAY could get nicked by a VFR shower, but expect CMH/LCK to remain dry. Model trend is for the convection to weaken and dissipate with the loss of daytime heating, so have the tafs dry overnight. With lingering dewpoints in the 70s at the srn tafs, kept the mention of some fog overnight. Scattered convection should pop up again tomorrow, so have VCTS in the CVG 30 hour taf. OUTLOOK...Thunderstorms possible Thursday afternoon through Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio/Sites NEAR TERM...Sites SHORT TERM...Coniglio LONG TERM...BPP AVIATION...Sites
Hazardous weather outlook, Jul 26, 11:28 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1128 AM EDT TUE JUL 26 2016 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-271530- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- 1128 AM EDT TUE JUL 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-271530- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 1128 AM EDT TUE JUL 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL AFFECT THE REGION TODAY. SOME OF THE STORMS MAY BECOME STRONG TO SEVERE WITH WINDS BEING THE MAIN THREAT. ALSO, WITH THE HIGH MOISTURE CONTENT AND SLOW MOVEMENT OF THE STORMS, HEAVY RAIN WILL BE POSSIBLE, WHICH MAY LEAD TO SOME LOCAL FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 26, 2:43 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG BURLINGTON 39.02N 84.72W
07/26/2016 BOONE KY LAW ENFORCEMENT
2 TREES DOWN ALONG EAST BEND AND GREEN ROADS NEAR
BURLINGTON.
&&
JDRSpecial weather statement, Jul 26, 2:59 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
259 PM EDT TUE JUL 26 2016
KYZ100-OHZ079-081-261945-
LEWIS KY-ADAMS OH-BROWN OH-
259 PM EDT TUE JUL 26 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEWIS...
SOUTHWESTERN ADAMS AND SOUTHEASTERN BROWN COUNTIES UNTIL 345 PM
EDT...
AT 259 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR RIPLEY...
MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WEST UNION...MANCHESTER...RIPLEY...CONCORD...DECATUR...
RUSSELLVILLE...CHERRY FORK...BENTONVILLE...REDOAK...
BRADYSVILLE AND DUNKINSVILLE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3871 8382 3872 8384 3876 8386 3887 8380
3890 8346 3862 8350
TIME...MOT...LOC 1859Z 270DEG 13KT 3878 8380
HAINESSpecial weather statement, Jul 26, 3:08 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
308 PM EDT TUE JUL 26 2016
OHZ073-261945-
ROSS OH-
308 PM EDT TUE JUL 26 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROSS COUNTY UNTIL
345 PM EDT...
AT 308 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CHILLICOTHE. THIS STORM WAS NEARLY STATIONARY.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
LONDONDERRY...MASSIEVILLE...
SCIOTO TRAIL STATE PARK AND RICHMOND DALE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3917 8277 3917 8282 3921 8301 3930 8300
3933 8275
TIME...MOT...LOC 1908Z 256DEG 4KT 3926 8295
FRANKSSpecial weather statement, Jul 26, 3:28 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 328 PM EDT TUE JUL 26 2016 OHZ080>082-088-262000- SCIOTO OH-PIKE OH-HIGHLAND OH-ADAMS OH- 328 PM EDT TUE JUL 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCIOTO... SOUTHWESTERN PIKE...SOUTHEASTERN HIGHLAND AND NORTHEASTERN ADAMS COUNTIES UNTIL 400 PM EDT... AT 328 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PEEBLES... MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... PEEBLES...RARDEN...SINKING SPRING...OTWAY...LADD...LOCUST GROVE... POPLAR GROVE...SERPENT MOUND AND SMOKY CORNERS. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3895 8349 3912 8344 3906 8317 3885 8319 TIME...MOT...LOC 1928Z 288DEG 21KT 3902 8339 HICKMAN
Special weather statement, Jul 26, 3:39 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 339 PM EDT TUE JUL 26 2016 KYZ100-OHZ081-262015- LEWIS KY-ADAMS OH- 339 PM EDT TUE JUL 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEWIS AND SOUTHERN ADAMS COUNTIES UNTIL 415 PM EDT... AT 339 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CONCORD... MOVING EAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... ONE HALF INCH DIAMETER HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... MANCHESTER...CONCORD...ROME AND RIBOLT. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3858 8362 3870 8361 3871 8334 3855 8334 TIME...MOT...LOC 1939Z 270DEG 17KT 3865 8353 HICKMAN
Special weather statement, Jul 26, 3:40 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 340 PM EDT TUE JUL 26 2016 OHZ081-088-262015- SCIOTO OH-ADAMS OH- 340 PM EDT TUE JUL 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SCIOTO AND SOUTHEASTERN ADAMS COUNTIES UNTIL 415 PM EDT... AT 340 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF CONCORD...MOVING EAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... BLUE CREEK AND TURKEY CREEK LAKE. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3870 8342 3879 8336 3883 8315 3864 8321 TIME...MOT...LOC 1940Z 279DEG 15KT 3875 8336 HAINES
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 1:31 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jul 26, 2:17 PM EDT | Special Weather Statement | ILN | Brown | 43 min |
| Jul 26, 2:42 PM EDT | Areal Flood Advisory | ILN | Clermont | 2 hr |
| Jul 26, 2:54 PM EDT | Areal Flood Advisory | ILN | Brown, Highland | 2 hr |
| Jul 26, 2:59 PM EDT | Special Weather Statement | ILN | Adams | 46 min |
| Jul 26, 3:08 PM EDT | Special Weather Statement | ILN | Ross | 37 min |
| Jul 26, 3:10 PM EDT | Flash Flood Warning | ILN | Brown | 3 hr |
| Jul 26, 3:18 PM EDT | Areal Flood Advisory | ILN | Pike, Ross | 117 min |
| Jul 26, 3:28 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Jul 26, 3:40 PM EDT | Special Weather Statement | ILN | Adams | 35 min |
| Jul 26, 3:41 PM EDT | Areal Flood Advisory | ILN | Adams, Highland, Pike | 2 hr |
| Jul 26, 4:03 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 117 min |
| Jul 26, 4:15 PM EDT | Special Weather Statement | ILN | Scioto | 30 min |
| Jul 26, 4:18 PM EDT | Special Weather Statement | ILN | Scioto | 27 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.